您当前的位置:
首页 >
文章列表页 >
The Condition (dc) in Banach Spaces
更新时间:2026-08-31
    • The Condition (dc) in Banach Spaces

    • Vol. 21, Issue 1, Pages: 118-122(2016)
    • DOI:10.15938/j.jhust.2016.01.024    

      CLC: O177
    • Published:2016

    移动端阅览

  • JI Dong-hai, LIU Ying, TONG Xin-xin. The Condition (dc) in Banach Spaces[J]. 2016, 21(1): 118-122. DOI: 10.15938/j.jhust.2016.01.024.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

605

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Conditions for Bounded Closed and Convex Sets to Have a Unique Completion in Banach Spaces
Intelligent Optimization Control Strategy for Chaos in Gear Systems with Slight Pitting Corrosion
A Lightweight Breast Tumor Classification Model Combining Local and Global Features
Damage Analysis and Optimal Design of Micro-structure Milling Cutter Based on Peridynamics
Breakdown Mechanism of Epoxy Nanocomposites at Different Temperatures

Related Author

JI Dong-hai
GAO Yue-jie

Related Institution

School of Applied Sciences,Harbin University of Science and Technology
0